# SDR AALA960488

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P40110051112
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THAT THE EMERGENCY LIGHTS AT SEATS 10H AND 11J STAY ON WHEN SWITCH IS IN OFF POSITION.  REPLACED EMERGENCY LIGHTS MODULE AND BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
